# SDR HEEA0015319

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Selector
- Part number: AMS44
- Condition: Malfunctioned
- Location: Dual Channel
- Part time: 648 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO TRANSMISSION WEAK AND DISTORTED.
